# SDR SWAA094898

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 47,759 hours, 3,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: 2229
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING O/B AFT FLAP LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
